Naturopath — Good or Risky?

Discussion in 'Support' started by Jamie, Apr 19, 2016.

tinnitus forum
    1. Jamie
      Scared

      Jamie Member Benefactor

      Location:
      Dunedin, New Zealand
      Tinnitus Since:
      05/1989
      Cause of Tinnitus:
      1989 Ear Infection 2015 Coming off Benzo
      Hello,

      I been to see a naturopath twice now, the first visit she suggested dairy free which I did for a month but didn't really notice much difference.

      Now I have been given a supplement with 600mg of quercetain and 200mg Bromelains twice a day.
      Also a herbal medicine with

      Ginko
      Horseradish
      Goldenseal
      Elderflower
      Cayenne
      Rehmannra
      Eyebright

      Does anybody know if any of these things can have a negitive effect on T. I don't want to risk making it worse.

      I've taken these once and of course now I'm thinking about it my T seems worse.

      Thanks ever so much, I wish everybody all the best.

      Jamie.
       
      • Hug Hug x 1
    2. notquiet!
      Doubtful

      notquiet! Member

      Tinnitus Since:
      2/16
      Cause of Tinnitus:
      Stress, Noise, Allergies, Activities, Dental, Diet?
      Hmm I don't know? I have heard that naturopath remedies do not make a difference. I'm pretty much skeptical about everything though. I am sorry you evil tinnitus is worse! Natural would be better though I agree. All I can offer is my empathy and support. I wish you the best too. Please take care Jamie. :)
       
      • Hug Hug x 1
    3. LadyDi
      Busy

      LadyDi Member Benefactor

      Location:
      Florida, USA
      Tinnitus Since:
      06/2013
      Cause of Tinnitus:
      Barotrauma/airplane
      Hi, @Jamie, I really doubt it will make your tinnitus worse. If it does, stop taking it and you should be fine. However, I question if it will do much good. But some folks here at TT swear by natural medicine or supplements, so there you go.
       
    4. Jamie
      Scared

      Jamie Member Benefactor

      Location:
      Dunedin, New Zealand
      Tinnitus Since:
      05/1989
      Cause of Tinnitus:
      1989 Ear Infection 2015 Coming off Benzo
      Thanks notquiet,

      Yes since my event last November I am worried about taking anything, so of course that makes the T worse. My doc wanted to put me on AD's, I started but then said no, just too risky.
      I hope you are winning your battle with this cruel and unusual condition. All the best.
       
    5. Jamie
      Scared

      Jamie Member Benefactor

      Location:
      Dunedin, New Zealand
      Tinnitus Since:
      05/1989
      Cause of Tinnitus:
      1989 Ear Infection 2015 Coming off Benzo
      Thanks for the reply ladydi,

      I'm pretty sure it's all in my head when I go to take something new but as you say I can always just stop taking it, being a more natural supplement it hopefully wouldn't do any permanent damage.
      T is the condition but it's what it does to your mental state that's the problem. I wish you all the best.
       

Share This Page

Loading...
Similar Threads
  1. Mike L
    Replies:
    8
    Views:
    229
  2. agaton spik
    Replies:
    0
    Views:
    506
  3. Tenna
    Replies:
    2
    Views:
    642
  4. object16
    Replies:
    10
    Views:
    1,141
  5. Eric
    Replies:
    2
    Views:
    599
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.